O. Davydov and A. Saeed, Numerical solution of fully nonlinear elliptic equations by Böhmer's method, J. Comput. Appl. Math., 254 (2013), 43-54. doi:10.1016/j.cam.2013.03.009

Abstract: We present an implementation of Böhmer's finite element method for fully nonlinear elliptic partial differential equations on convex polygonal domains, based on a modified Argyris element and Bernstein-Bézier techniques. Our numerical experiments for several test problems, involving the classical Monge-Ampère equation and an unconditionally elliptic equation, confirm the convergence and error bounds predicted by Böhmer's theoretical results.

Preprint version:    pdf